# SDR DALA2022021601014

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 45,993 hours, 31,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2 RH ON STA Y=1133 AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00099: LONGERON 2 RH ON STA Y=1133 AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER B717 SRM 53-00-05-2R-2 FIG. 201. (LP #2123109)
